# SDR AALA20040615

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - LEFT AFT OVERWING EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED LEFT AFT OVERWING EMERGENCY EXIT SIGN BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
